Duke Mathematical Journal

Hodge theory with local coefficients on compact varieties

Donu Arapura

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 61, Number 2 (1990), 531-543.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32S35: Mixed Hodge theory of singular varieties [See also 14C30, 14D07]
Secondary: 32J25: Transcendental methods of algebraic geometry [See also 14C30]


Arapura, Donu. Hodge theory with local coefficients on compact varieties. Duke Math. J. 61 (1990), no. 2, 531--543. doi:10.1215/S0012-7094-90-06121-6. http://projecteuclid.org/euclid.dmj/1077296828.

Export citation


  • [A1] D. Arapura, A note on Kollár's theorem, Duke Math. J. 53 (1986), no. 4, 1125–1130.
  • [A2] D. Arapura, Hodge theory with local coefficients and fundamental groups of varieties, Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 2, 169–172.
  • [B] K. S. Brown, Cohomology of groups, Graduate Texts in Mathematics, vol. 87, Springer-Verlag, New York, 1982.
  • [CE] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956.
  • [D] P. Deligne, Théorie de Hodge. III, Inst. Hautes Études Sci. Publ. Math. (1974), no. 44, 5–77.
  • [DGMS] P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), no. 3, 245–274.
  • [DJ] P. Dubois and P. Jarraud, Une propriété de commutation au changement de base des images directes supérieures du faisceau structural, C. R. Acad. Sci. Paris Sér. A 279 (1974), 745–747.
  • [Fr] R. Friedman, Global smoothings of varieties with normal crossings, Ann. of Math. (2) 118 (1983), no. 1, 75–114.
  • [F] A. Fujiki, On the structure of compact complex manifolds in $\cal C$, Algebraic varieties and analytic varieties (Tokyo, 1981), Adv. Stud. Pure Math., vol. 1, North-Holland, Amsterdam, 1983, pp. 231–302.
  • [GL] M. Green and R. Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987), no. 2, 389–407.
  • [G] M. Gromov, Sur le groupe fondamental d'une variété kählérienne, C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), no. 3, 67–70.
  • [HiS] P. J. Hilton and U. Stammbach, A course in homological algebra, Springer-Verlag, New York, 1971.
  • [HS] G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110–134.
  • [JR] F. E. A. Johnson and E. G. Rees, On the fundamental group of a complex algebraic manifold, Bull. London Math. Soc. 19 (1987), no. 5, 463–466.
  • [K] G. Kempf, F. F. Knudsen, D. Mumford, and B. Saint-Donat, Toroidal embeddings. I, Springer-Verlag, Berlin, 1973.
  • [S] E. H. Spanier, Algebraic topology, McGraw-Hill Book Co., New York, 1966.
  • [V] J. Varouchas, Kähler spaces and proper open morphisms, Math. Ann. 283 (1989), no. 1, 13–52.
  • [Z] S. Zucker, Hodge theory with degenerating coefficients. $L\sb2$ cohomology in the Poincaré metric, Ann. of Math. (2) 109 (1979), no. 3, 415–476.